Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHOFIX SRL G-BEAM; K-WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHOFIX SRL G-BEAM; K-WIRE
Model Number
99-187288
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
11/21/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Information provided states that during a plantalar fusion with g-beam case the tip of the kirschner wire (k-wire) broke.The surgeon continued with the procedure and left the broken k-wire tip in the patient.
New Search
Submit an Adverse Event Report
Brand Name
G-BEAM
Common Device Name
K-WIRE
Manufacturer
(Section D)
ORTHOFIX SRL
via delle nazioni 9
bussolengo, verona 37012
IT 37012
MDR Report Key
8183190
Report Number
2183449-2018-00037
Device Sequence Number
1459911
Product Code
LXH
UDI-Device Identifier
18053504360773
UDI-Public
18053504360773
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
12/19/2018
Report Date
(Section F)
12/19/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
99-187288
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
11/21/2018
Event Location
Hospital
Date Report to Manufacturer
12/19/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
66 YR
Patient Weight
91